# SDR DALA2020031001759

- Difficulty date: March 6, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 91,801 hours, 41,763 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 667, L/P 6675843) ROW 15-22 EMER LIGHTS INOP. CORRECTIVE ACTION: R/R CHARGE AND BATTERY AT DOOR 2L PER B757 AMM 33-51-07.
